# SDR SWIA201229837

- Difficulty date: February 16, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 41,348 hours, 53,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM CENTER FORWARD FUSELAGE SKIN.  (SERVICE)  REPLACED BOTTOM CENTER FORWARD FUSELAGE SKIN IN REFERENCE TO EMB SRM.
